MathSciNet Relay Station
MathSciNet bibliographic data
MR322859 (48 #1220) 55D35 (55E45)
Becker, J. C.; Schultz, R. E. Spaces of equivariant self-equivalences of spheres. Bull. Amer. Math. Soc. 79 (1973), 158–162.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement